Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Palpitations and thyroid problem, taking homeopathy medication. Permanent cure ?

hi.. I am 34 yrs female and having palpitaions problem for more than 6 months. I visited my doctor, he askd me to check my Thyroid , and it came +ve. It was 5.99 ( TSH ). He started Homeopathich medicines. I got some releif. Now my TSH level is 3.22, But still the palpitaions have not gone completly. What should i do to get rid of it permanently.
Asked On : Fri, 22 Mar 2013
Answers:  3 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
There are many factors induces palpitation starting from psychological factors like anxiety, fear, taking of any form of Nicotine, caffeine, taking of any asthma medicines of bronco dilators or inhalers, abnormal level of any electrolytes like potassium, magnesium, calcium, any cardiac cause related to heart valves or narrowing of coronary artery. Yes you have high TSH level and hypothyroidism. But in hypothyroidism there will be low heart rate or bradycardia. So you must have some other associated factors with hypothyroid. You may go for some additional check up of ECG, ECHO, Serum electrolytes of Ca+, k+, Na+, glycosylated haeglobin HbA1c, lipid profile. Please keep continuing your homeopathic medicines with the advise of your doctor. you can consult him for further treatment and guidance.
Thank you
Answered: Mon, 25 Mar 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Causes other than thyroid could be contributing.
You need further assessment and assistance / especially of the heart and conduction system, in particular.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 4 Apr 2013
I find this answer helpful
Ayurveda Specialist Dr. Munish Sood's  Response
1.any family history of thyroid disease?
2. looking by the report which you have given, it seems that 'hypothyroidism' is/was likely.
3. you can consider 'saliva test'.
4. you haven;t mentioned about your Menstrual cycle?
5. having palpitations could also be due to low hemoglobin, anxiety, cardiac problems, sub clinical hyperthyroidism
6. consider second opinion.
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor